# SDR SWIA2019122747170

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 30,252 hours, 18,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT SEAT TRACK MOUNTING EXTRUSION BELOW UPPER SEAT TRACK AROUND DADO MOUNT FASTENER HOLE AT BS 797.   REMOVED AND REPLACED THE SIDE SEAT TRACK EXTRUSION ON THE RT SIDE FROM BS 758.51 TO 830.40 IAW AMM.
